# SDR REXA2013072501436

- Difficulty date: July 25, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 14,425 hours, 9,289 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 349 CORRODED BETWEEN RT INBD AND OTBD DIAPHRAM.   REPAIRED FRAME AND FOUND WITHIN LIMITS IAW EO R53277.
